Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-12T13:56:40Z
dc.date.available2015-01-12T13:56:40Z
dc.date.issued1999-06
dc.identifier.citationDemiray, H. (1999). A modified reductive perturbation method as applied to nonlinear ion-acoustic waves. Journal of the Physical Society of Japan, 68(6), 1833-1837. doi:10.1143/JPSJ.68.1833en_US
dc.identifier.issn0031-9015
dc.identifier.otherWOS:000081097300012
dc.identifier.urihttps://hdl.handle.net/11729/76
dc.identifier.urihttp://dx.doi.org/10.1143/JPSJ.68.1833
dc.description.abstractThe basic equations describing the nonlinear ion-acoustic waves in a cold collisionless plasma, in the longwave limit, is re-examined through the use of a modified reductive perturbation method. Introducing the concept of a scale parameter and expanding the variables and the scale parameter into a power series of the smallness parameter epsilon, a set of evolution equations is obtained for various order terms in the perturbation expansion. To illustrate the present derivation, a localized travelling wave solution is studied for the derived field equations and the result is compared with those of obtained by Sugimoto and Kakutani(3)) who introduced some slow scales, Kodama and Taniuti(4)) who employed the renormalization method and Malfliet and Wieers,(6)) who employed the dressed solitary wave approach from the outset of their study.en_US
dc.language.isoengen_US
dc.publisherPhysical Society Japanen_US
dc.relation.isversionof10.1143/JPSJ.68.1833
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectReductive perturbationen_US
dc.subjectIon-acoustic plasmaen_US
dc.subjectSolitary wavesen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.titleA modified reductive perturbation method as applied to nonlinear ion-acoustic wavesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalJournal of the Physical Society of Japanen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume68
dc.identifier.issue6
dc.identifier.startpage1833
dc.identifier.endpage1837
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record